An asymptotic fixed point theorem for a locally convex space
The asymptotic fixed point theorem of Horn is extended to a locally convex topological vector space. Applications to differential equations with infinite delay are discussed. © 1988 American Mathematical Society.
Proceedings of the American Mathematical Society
Burton, T., & Dwiggins, D. (1988). An asymptotic fixed point theorem for a locally convex space. Proceedings of the American Mathematical Society, 103 (1), 247-251. https://doi.org/10.1090/S0002-9939-1988-0938677-9